# SDR SWAA2022022538989

- Difficulty date: September 4, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN AFT RT SEAL RETAINER IS CRACKED / REMOVED AND REPLACED DORSAL FIN AFT RT SEAL RETAINER IAW SOPM 20-50-01; IPC 55-32-11-01.
